Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: What is going on? Maxime

Posted by Larry Hoover on March 25, 2005, at 10:42:09

In reply to Re: What is going on?, posted by Maxime on March 25, 2005, at 10:03:27

> I have been taking 25 mg of Desipramine at night.

You are taking that with the Parnate?

That may well be the problem, right there. Your symptoms seem to be due to serotonin syndrome, although not serious in an absolute sense.

You can't take desipramine with Parnate.
http://www.rxlist.com/cgi/generic2/tranylcypromine_od.htm

It is specifically listed as forbidden.

Lar

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Larry Hoover thread:475253
URL: http://www.dr-bob.org/babble/20050322/msgs/475374.html